Meggie, yes, the injections hurt and my arms felt like limp noodles the rest of the day. I've been obviously cranky and sore. By obviously, I mean that my dh said he noticed I had been cranky since the shots and also noticed when I felt better yesterday. I should not have worked out right after the shots. The cortisone doesn't take effect for a couple of days.
I am not sure the the injections were for fibro. I have four diagnoses. I think a couple of these ailments worked together to cause the problem in my neck and shoulders and I was in a cycle of pain causing tight muscles causing muscle spasms causing more pain causing . . . and on and on. I have been in this cycle for years. The doc said my body might fight agains the cortisone because the muscles were so used to contracting and it might hurt worse at first.
Fortunately at the pain clinic they are treating the fibro, myofacial something or other, hypermobility joint syndrome and osteoarthritis.
I hope you feel better after a couple of days like I am.
Jeannie, I will try stopping and getting out of my car halfway to work/school. Maybe I can do simple stretches at stop lights, too. My neck and shoulders hurt all the time, the other aches move about. right now my hips are cranky. Thanks for the suggestion.